# SDR ASAA2022111440771

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 31,010 hours, 9,949 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HGS/AUTOLAND EVAL UNABLE TO BE COMPLETED DUE TO ATC. GROUNDED - YES. ACCOMPLISHED LAND VERIFY TEST B737-900 AMM 22-11-00/201. ALL TESTS PASSED. ACCOMPLISHED HGS SYS TESTS. HGS 4000 SMM 34-36-00. ALL TEST PASSED.
